# SDR DALA14030599264

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 36,360 hours, 20,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE COVER CRACKED AT HINGES.  SLIDE AND COVER INSTALLED ON AMDS 5352-4491.
